MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL
Model Number 1.8MM PERC INSERT KIT FOR FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/14/2025, it was reported by a sales representative via (b)(4) that an ar-3610pk-3 perc insert kit drill bit broke off deep inside the glenoid after drilling and inserting the first anchor.This occurred during use in a labral repair case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis insertion, improper bone preparation, or prying and leveraging the device with excessive force.

Brand Name
1.8MM PERC INSERT KIT FOR FIBERTAK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23704874
Report Number1220246-2025-05346
Device Sequence Number21493021
Product Code LXH
UDI-Device Identifier00888867358225
UDI-Public(01)00888867358225(11)250910(17)300831(10)15495985
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.8MM PERC INSERT KIT FOR FIBERTAK
Device Catalogue NumberAR-3610PK-3
Device Lot Number15495985
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown